C.R. BARD, INC. (BASD) -3006260740 REFURB, SR PREVUE PLUS; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the screen is flickering on and off.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of screen is flickering on and off was unconfirmed.The problem could not be reproduced.Reported issue root cause: there is no root cause.
Event or Problem Description
It was reported the screen is flickering on and off.